Mathematische Annalen

, Volume 288, Issue 1, pp 483–503

First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems

  • H. Hofer
  • K. Wysocki
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adams, R.A.: Sobolev spaces. Orlando: Academic Press 1975Google Scholar
  2. 2.
    Benci, V., Giannoni, F.: Homoclinic orbits on compact manifolds. to appearGoogle Scholar
  3. 3.
    Coti Zelati, V., Ekeland, I.: A variational approach to homoclinic orbits in Hamiltonian systems. to appearGoogle Scholar
  4. 4.
    Floer, A.: The unregularized gradient flow of the symplectic action. Commun. Pure Appl. Math.41, 775–813 (1988)Google Scholar
  5. 5.
    Floer, A.: Morse Theory for Lagrangian intersections. J. Differ. Geom.28, 513–547 (1988)Google Scholar
  6. 6.
    Floer, A., Hofer, H., Viterbo, C.: The Weinstein conjecture inP XC l. Math. Z.203, 469–482 (1990)Google Scholar
  7. 7.
    Grisvard, P.: Elliptic problems in nonsmooth domains. Monographs and Studies in Mathematics 24. Montreal: Pitman Adv. Publishing Program 1985Google Scholar
  8. 8.
    Gromov, M.: Pseudo-holomorphic curves in symplectic manifolds. Invent. Math.82, 307–347 (1985)Google Scholar
  9. 9.
    Rabinowitz, P.: Periodic and heteroclinic orbits for a periodic Hamiltonian system. to appearGoogle Scholar
  10. 10.
    Triebel, H.: Interpolation Theory function spaces, differential operators. Amsterdam: North Holland 1978Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • H. Hofer
    • 1
  • K. Wysocki
    • 2
  1. 1.Institut für MathematikRuhr Universität BochumBochumGermany
  2. 2.School of MathematicsGeorgia Institute of TechnologyAtlantaUSA

Personalised recommendations